MAUDE Adverse Event Report: LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL

LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL
Catalog Number CON2006
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being reported as serious injury due to the reported capsular contracture, baker grade iii with planned surgical intervention.A review of the device history record for strattice lot sp200323 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.If additional information is made available, a supplemental report will be submitted.
 
Event or Problem Description
Healthcare professional reported via a sales representative that patient has "a recurrent capsular contracture with the use of strattice." "the patient presented to [the surgeon] with a cap con from a previous surgery." "the surgeon switched out the patients implants, changed the plane from above the muscle to below the muscle and used strattice on both sides." the surgeon saw the patient "this week and [they have] grade 3 cap con again on the right side." a reoperation has been scheduled.The device remains implanted.This record is associated with the strattice graft implanted in the right breast.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected fields: b.1, b.2, b.5, h.1, h.6.This report is being filed to un-report the event of capsular contracture, baker grade iii as it is no longer reportable to fda.This report concludes our investigation.
 
Event or Problem Description
Healthcare professional reported via the sales representative that the strattice device did not cause or contribute to the event of capsular contracture, baker grade iii "as the patient already had cap con before strattice was implanted." this report is being filed to un-report the event as it is no longer reportable to fda.

Brand Name
MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key24123127
Report Number1000306051-2026-00007
Device Sequence Number9335064
Product Code FTM
UDI-Device Identifier00818410010270
UDI-Public(01)00818410010270(10)SP200323(11)210823(17)230630
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue NumberCON2006
Device Lot NumberSP200323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale